Results 1 to 5 of 5
help with the emotions of quiting
  1. #1
    Spookee is offline New Member
    Join Date
    Apr 2015
    Posts
    3

    Default help with the emotions of quiting

    All I seem to do is cry, I have been clean for almost 1 week. Thank you for all the good advice I have read. I have the same story as most (I think) pain management. I am wondering about these emotions, crying or laughing like an idiot. Is this part of the withdrawal.

  2. #2
    1DaysPay is offline Member
    Join Date
    Mar 2015
    Posts
    50

    Default

    It is absolutely part of the withdrawls. It sounds like you are on the tail end of the withdrawls and are having some post acute withdrawl syndrome. The chemical levels in your brain and body are all over the place right now from not having the drugs in your system. Your body is confused and itll take some time for your natural normal chemichal balances to return to normal..

    Your mind will play games with you, trying to feed the thurst. Keep posting here, stay busy, hydrated and fed. Take care of yourself and stay strong, you made it this far, keep pushing through. You dont want to land yourself on day one ever again!!

    Did you go cold turkey or research any of the methods available for an easier detox? There is a wealth of knowledge here. Ask questions and you will be pointed in the right direction.

    You CAN do it! It's all in the mind.

    Stay strong!!!

    1dayspay

  3. #3
    Spookee is offline New Member
    Join Date
    Apr 2015
    Posts
    3

    Default

    Thank you, I researched on this post for what to do. I am moving better, but this crying, I didn't think I was ever this emotional, and no one knows except here. My family thinks I am just still upset over a family member who....damn I can hardly even write about this....I don't know if I should....

  4. #4
    Spookee is offline New Member
    Join Date
    Apr 2015
    Posts
    3

    Default

    Thank you so very much! I am so embarrassed by this, and then for no reason I laugh and can't quit. My husband is looking at me..

    You have 2 people in there....

  5. #5
    broker7 is offline New Member
    Join Date
    May 2015
    Posts
    9

    Default

    I went through the same thing the first time i quit taking them. When you take them for physical and emotional pain it makes the emotional withdrawl alot harder and more apparent but youll find that as time goes on your emotions will even out and youll feel more normal. i noticed around week 2 that my brain was processing emotions more normally and not so extreme.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22